Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I have had random bleeding and bad smell, how to get rid of it ?

Hey, I have had random period like bleeding usually in he morning for about 2 weeks now i am on the pill and the bleeding started about a week after my last period. I have also noticed a bad smell only when I have sex, what could this be and how do I get rid of the smell
Asked On : Mon, 20 Sep 2010
Answers:  2 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Anesthesiologist 's  Response
Hi Anneli,
You may be having pelvic inflamatory disese which is increses with contraceptive pills, consult your gynecologist for further investigation and treatment.
Take care
Answered: Mon, 29 Aug 2011
I find this answer helpful
General & Family Physician Dr. Prakash Kumar Gupta's  Response
hello and wellcome to healthcare magic,please do have your blood test for hormonal disbalance going on,the bad odour is nothin but the blood which is clotted and infected,if
possible get consulted with a gynaecologist,take care
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor